Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 1, Pages 31–40 (Mi mz8115)  

This article is cited in 2 scientific papers (total in 2 papers)

Elementary representations of the Laguerre group

V. F. Molchanov

Tambov State Pedagogic Institute

Abstract: A class of representations of the Laguerre group in nuclear spaces is studied. The Laguerre group is the group of matrices of order two with determinant 1 over the ring of dual numbers. The question of irreducibility is considered, and a classification of bilinear invariant functionals, intertwining operators, and Hermitian invariant functionals is obtained.

Full text: PDF file (753 kB)

English version:
Mathematical Notes, 1978, 23:1, 19–23

Bibliographic databases:

UDC: 513.8
Received: 15.12.1975

Citation: V. F. Molchanov, “Elementary representations of the Laguerre group”, Mat. Zametki, 23:1 (1978), 31–40; Math. Notes, 23:1 (1978), 19–23

Citation in format AMSBIB
\Bibitem{Mol78}
\by V.~F.~Molchanov
\paper Elementary representations of the Laguerre group
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 1
\pages 31--40
\mathnet{http://mi.mathnet.ru/mz8115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=507244}
\zmath{https://zbmath.org/?q=an:0404.22017|0383.22013}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 1
\pages 19--23
\crossref{https://doi.org/10.1007/BF01104879}


Linking options:
  • http://mi.mathnet.ru/eng/mz8115
  • http://mi.mathnet.ru/eng/mz/v23/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. . . Platonov, “Spectral synthesis in some topological vector spaces of functions”, St. Petersburg Math. J., 22:5 (2011), 813–833  mathnet  crossref  mathscinet  zmath  isi
    2. Dunin Yu.V., “Kanonicheskie predstavleniya na ploskosti lobachevskogogalileya, indutsirovannye kharakterami”, Vestnik tambovskogo universiteta. seriya: estestvennye i tekhnicheskie nauki, 18:1 (2013), 93–97  elib
  •  Mathematical Notes
    Number of views:
    This page:133
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021